# SDR QXEA2015031400144

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 32,715 hours, 33,863 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED TURBULENCE DURING CLIMBOUT AND GOT A MASTER WARNING FUSELAGE DOORS INDICATION. CHECKLIST WAS RUN AN INITIALLY PRESSURIZATION INDICATED NORMAL FROM 7,000 TO 12,000 FEET.  DOOR INDICATION WENT AWAY AND 5 TO 10 MINS LATER ANOTHER DOOR WARNING WITH SLIGHT CABIN PRESSURIZATION CHANGES EXPERIENCED BY THE AFT F/A AND ROW 19 PASSENGERS.  DOOR APPEARED VISUALLY CLOSED BUT INDICATION ON MFD / WARNING PANEL SHOWED OPEN.  RETURNED TO FIELD. LANDING UNEVENTFUL.  INSPECTED AFT SERVICE DOOR, NO DEFECTS FOUND.  PERFORMED OPS TEST OF AFT SERVICE DOOR IAW AMM TASK 52-41-00-710-801.  OPS TEST OF DOOR GOOD.  GROUND PRESSURIZATION OF ACFT PERFORMED IAW AMM TASK 21-00-00-863-801.  ACFT PRESSURIZED NORMALLY.  WITH NO DOOR WARNING ABNORMAL AIR LEAKS AT DOOR.  RETURNED TO SERVICE.
